Alert archive / Kansas / Flash Flood Warnings in 2006

Flash Flood Warning 86, NWS Springfield, MO

July 14, 2006Bourbon County, Kansas; Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 14, 2006, 1:15 AM CDT for Bourbon County, Kansas; Vernon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2006, 1:15 AM CDT (06:15 UTC)
Expired
Jul 14, 2006, 7:15 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Bourbon County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 114 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2707 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 140618
FFWSGF
KSC011-MOC217-141215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT FRI JUL 14 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS.
  VERNON COUNTY IN WEST CENTRAL MISSOURI.

* UNTIL 715 AM CDT

* AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FULTON...
  BRONSON...WALKER AND SCHELL CITY

DOPPLER RADAR INDICATES RAINFALL IN EXCESS OF ONE INCH ACROSS THE 
WARNED AREA WITHIN THE PAST HOUR. OVER THE NEXT FEW HOURS...A LINE 
OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THIS AREA AND PRODUCE 
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3767 9507 3768 9461 3765 9462 3764 9409
      3803 9406 3805 9462 3802 9463 3803 9508

$$

GAGAN
2 follow-up statements
000 
WGUS73 KSGF 140847
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT FRI JUL 14 2006

KSC011-MOC217-141215-
BOURBON KS-VERNON MO-
346 AM CDT FRI JUL 14 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
VERNON AND BOURBON COUNTIES...

AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE AREA OF RAINFALL PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
UNIONTOWN...FULTON...WALKER...NEVADA AND SCHELL CITY

DOPPLER RADAR INDICATES THAT ONE TO THREE INCHES OF RAINFALL HAVE 
FALLEN OVER THE WARNED AREA WITH ANOTHER ONE HALF INCH OF RAIN 
POSSIBLE OVER THE NEXT TWO HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3767 9507 3768 9461 3765 9462 3764 9409
      3803 9406 3805 9462 3802 9463 3803 9508

$$

GAGAN
000 
WGUS73 KSGF 141209
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT FRI JUL 14 2006

KSC011-MOC217-141217-
BOURBON KS-VERNON MO-
707 AM CDT FRI JUL 14 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 AM CDT FOR VERNON AND
BOURBON COUNTIES...

AT 705 AM...CALLS TO LAW ENFORCEMENT AND THE HIGHWAY DEPARTMENT IN 
BOURBON COUNTY INDICATE THAT NO SERIOUS FLOODING IS OCCURRING. NO 
FURTHER WIDESPREAD HEAVY RAIN IS EXPECTED TODAY. 

LAT...LON 3767 9507 3768 9461 3765 9462 3764 9409
      3803 9406 3805 9462 3802 9463 3803 9508

$$

DSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 9:08 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jul 13, 9:08 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT THU JUL 13 2006

...UPDATED SHORT TERM DISCUSSION...
...FLASH FLOOD WATCH WILL BE ISSUED SHORTLY...

.UPDATE...

MODIFIED 00Z SOUNDINGS AND SPC MESOANALYSIS DATA INDICATE THAT
BOUNDARY LAYER BASED CONVECTION INHIBITION IS QUICKLY
INCREASING...AND RADAR TRENDS SEEM TO MATCH THIS TREND WITH OUTFLOW
BOUNDARY SURGING WELL AHEAD OF THE CONVECTION WHERE ITS LAYING OUT
EAST-WEST. WHERE CONVECTIVE LINE IS MORE ORIENTED PERPENDICULAR TO
THE UPPER FLOW CONVECTION HAS BEEN ABLE TO MAINTAIN ITS INTENSITY
BETTER OVER NORTH CENTRAL MISSOURI. SEVERE THREAT HAS GREATLY
DIMINISHED IN OUR CWA AND HWO WAS UPDATED A BIT EARLIER TO TONE DOWN
THE SEVERE THREAT CONSIDERABLY.

REGIONAL PROFILER NETWORK INDICATES THAT LOW LEVEL WINDS ARE
BEGINNING TO INCREASING OVER A LARGE PORTION OF THE SOUTH CENTRAL
PLAINS WITH 30KT 850MB WINDS ALREADY EVIDENT ON THE NEODESHA
PROFILER AT 1KM AGL. THIS BROAD SOUTHERLY LOW LEVEL WIND MAXIMA WILL
INTERSECT THE OUTFLOW BOUNDARY OVER NORTHERN KANSAS INTO NORTHWEST
MISSOURI AND SHOULD CONTINUE TO PROMOTE DEVELOPMENT OF AT LEAST
SCATTERED ELEVATED CONVECTION. AS OUTFLOW SLOWLY MEANDERS SOUTHWARD
THE EAST-WEST ORIENTED ELEVATED CONVECTION SHOULD ALSO SAG SOUTHWARD
INTO OUT NORTHERN CWA

OVERNIGHT. GIVEN THE HIGH PRECIPITABLE WATER VALUES AND INCREASING
LIKELIHOOD THAT CONVECTION WILL LAY OUT ACROSS OUR NORTHERN CWA
OVERNIGHT...NOT TO MENTION STRONGER THAN FORECAST SOUTHERLY LOW
LEVEL FLOW ALREADY EVIDENT ON THE REGIONAL PROFILER NETWORK WILL GO
AHEAD AND ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF OUR NORTHERN AND
EASTERN CWA. THE COUNTY CONFIGURATION WILL BE SOMEWHAT CONTORTED
SINCE PORTIONS OF OUR NORTHERN CWA LARGELY MISSED OUT ON THE LAST
HEAVY RAINFALL EVENT AND HAVE FAIRLY HIGH FLASH FLOOD GUIDANCE.

WILL HAVE UPDATED GRIDS/TEXT AND FFA OUT SHORTLY.

IZZI

&&

.UPDATE...//ISSUED AT 711 PM CDT THU JUL 13 2006//

COMPLEX FORECAST FOR THIS EVENING INTO THE OVERNIGHT HOURS. MCS NEAR
IA/MO/NE BORDER REGION HAS DEVELOPED A FAIRLY STRONG COLD
POOL/MESO-HIGH WITH MCS SHOWING SIGNS OF BECOMING FORWARD
PROPAGATING. DCAPE VALUES ACROSS THIS REGION ARE HIGH 1000-1500 J/KG
WHICH SHOULD CONTINUE TO PROMOTE STRONG EVAPORATIVE COOLING/COLD
POOL DEVELOPMENT. STRONGEST INSTABILITY/POOLING OF LOW LEVEL
MOISTURE AHEAD OF THE MCS EXISTS IN A NORTH-SOUTH AXIS GENERALLY
ALONG THE KS/MO BORDER. EXPECT MCS TO CONTINUE TO BUILD SOUTHWARD
INTO THIS AXIS OF MAXIMUM INSTABILITY //AS REFERENCED IN RECENT
SWOMCD// THOUGH STILL UNSURE WHETHER CONVECTION WILL BE ABLE TO
MAINTAIN ITS CURRENT INTENSITY AS IT MOVES INTO AN ENVIRONMENT WITH
MUCH WEAKER AMBIENT SHEAR. IF WELL DEVELOPED MCV CAN DEVELOP THIS
COULD HELP AUGMENT THE LACK OF BACKGROUND ENVIRONMENTAL SHEAR AND
ALLOW CONVECTION TO REMAIN INTENSE. HAIL THREAT SHOULD BE MINIMAL
GIVEN THE ALREADY WELL ORGANIZED LINEAR NATURE OF THE CONVECTION AND
FREEZING LEVELS ABOVE 15000FT WITH WEAK SHEAR.

ALSO CONCERNED ABOUT THE POTENTIAL FOR LOCALLY RAINFALL AND FLASH
FLOODING TONIGHT GIVEN VERY MOIST ENVIRONMENT (PWATS 1.80+ OR ABOUT
150% OF NORMAL). RUC INDICATES THAT MAGNITUDE OF CORFIDI VECTORS
COULD FALL TO 5-15KT RANGE LATE TONIGHT SO ANY CONVECTION BUILDING
ON THE BACK EDGE OF THE MCS COULD HAVE A RATHER SLOW PROPAGATION
POSSIBLY ENHANCING THE FLASH FLOOD THREAT. ONE HOUR PRECIP ESTIMATES
FROM REGIONAL 88D NETWORK INDICATES THAT THESE STORMS ARE PRODUCING
HOURLY RAINFALL AMOUNTS OF 1.5-2.0+/HR. ONE HOUR FLASH FLOOD
GUIDANCE IS GENERALLY 1.5-1.75 OVER ABOUT THE NORTHEAST HALF OF OUR
CWA...SO IF CONVECTION MAINTAINS ITS CURRENT INTENSITY THE THREAT OF
FLASH FLOODING WOULD EXIST TONIGHT. WILL MONITOR CONVECTIVE TRENDS
OVER THE NEXT HOUR OR SO AND WILL CONSIDER A FLASH FLOOD WATCH BY
02Z IF CONVECTION DOESNT BEGIN A DOWNWARD SWING IN INTENSITY.

IZZI

&&

.DISCUSSION...//ISSUED AT 140 PM CDT THU JUL 13 2006//

THREE WEAK CIRCULATIONS EVIDENT ON SATELLITE IMAGERY THIS AFTERNOON
WHICH WILL PLAY A ROLE IN THE LATE AFTERNOON/EARLY EVENING TIME
PERIOD. ALTHOUGH INSTABILITY PARAMETERS AND SHEAR VALUES ARE WEAK
AND A CAPPING INVERSION REMAINS ACROSS PORTIONS OF THE OZARKS THIS
AFTERNOON...ENOUGH LIFT WITH THESE CIRCULATION MAY ALLOW FOR
ISOLATED THUNDERSTORMS TO DEVELOP. EVEN AT 130 PM...SCATTERED
SHOWERS WERE MOVING INTO THE SPRINGFIELD AREA. WET MICROBURST
SEVERITY INDEX REMAINS HIGH ENOUGH...ESPECIALLY ACROSS CENTRAL
MISSOURI TO LEAVE IN ISOLATED SEVERE THUNDERSTORMS DURING THE
AFTERNOON HOURS. BUT AGAIN...DONT EXPECT ANYTHING TOO WIDESPREAD.

AFTER SUNSET...OUR ATTENTION TURNS TO OUR NORTHWEST AS A COMPLEX OF
THUNDERSTORMS ALREADY DEVELOPING ACROSS EASTERN NEBRASKA...HAS A
STRONG INFLUENCE IN THE OVERNIGHT RAINFALL CHANCES AND SEVERE
WEATHER POSSIBILITIES. ALREADY UPDATED AFTERNOON HWO ON THE SEVERE
CHANCES...BUT THE OVERALL LOW LEVEL JET AXIS AND HOW STRONG THE COLD
POOL DEVELOPS WILL INFLUENCE HOW FAR SOUTH THE COMPLEX MOVES...AND
THE TOTAL PRECIPITATION AMOUNTS. HAVE ALREADY INCREASED RAINFALL
CHANCES TO 60/70% ACROSS THE LAKE OF THE OZARKS...AND WEST CENTRAL
MISSOURI. LATER SHIFTS WILL NEED TO LOOK OVER LOW LEVEL PARAMETERS
AND IF RAINFALL CHANCES NEED TO BE INCREASED ACROSS THE REMAINDER OF
THE FORECAST AREA. LATEST WRF DOES HAVE A GOOD ORIENTATION OF THE
COMPLEX DEVELOPING ACROSS NEBRASKA WHICH TAKES THIS AREA OF
PRECIPITATION SOUTHEAST TOWARD ARE NORTHWEST FORECAST BY 06Z. IT
THEN BREAKS UP THE PRECIPITATION PATTERN ACROSS THE OZARKS...WITH
THE MAIN LOW LEVEL JET AXIS FURTHER NORTHEAST ACROSS EASTERN
MISSOURI. THEREFORE...WILL KEEP LOW CHANCES ACROSS THE FORECAST AREA
ON FRIDAY...ESPECIALLY FOR OUR EASTERN FORECAST AREA.

EXTENDED OUTLOOK REMAINS UNCHANGED WITH THE HOT AND HUMID CONDITIONS
CONTINUING. EVEN THOUGH SOME OF THE ENSEMBLES INDICATE HIGHS NEAR
100 DEGREES AT SPRINGFIELD...THE RECENT WET WEATHER...COMBINED WITH
THE 85H THERMAL RIDGE NORTHWEST OF OUR REGION...MID 90S WILL BE
MORE COMMON. THE BEST CHANCE OF 100 DEGREE TEMPERATURES WILL BE
ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI WHERE THIS
REGION WILL BE MORE INFLUENCED BY THE 85H THERMAL RIDGE.
HOWEVER...AT THE SAME TIME...HUMIDITY LEVELS WILL REMAIN HIGH ENOUGH
FOR HEAT INDICES TO AVERAGE 98 TO 108 DEGREES DURING THE AFTERNOON
AND EARLY EVENING TIME PERIOD.

WITH THE MEAN UPPER WAVE PATTERN CONSISTENT WITH A SUMMER TYPE
REGIME...DONT EXPECT MUCH IN THE WAY OF HIGH PRECIPITATION CHANCES
FOR THE NEXT 7 TO 10 DAYS...AND POSSIBLY BEYOND THIS PERIOD. NCEP
LONGER RANGE DISCUSSION REMAINS UNCHANGED WITH THE 8-14 DAY PERIOD
CONTINUED DRY WITH ABOVE AVERAGE TEMPERATURES. THE AVERAGE HIGH
TEMPERATURES FOR MID JULY ARE AROUND 92 DEGREES. JLT

&&

.AVIATION...

FOR THE 00Z TAFS...LARGE CLUSTER OF SHRA/TSRA OVER SOUTHEASTERN
NEBRASKA AND FAR NORTHWEST MISSOURI COULD DIVE SOUTH-SOUTHEASTWARD
INTO THE REGION LATE THIS EVENING INTO THE OVERNIGHT HOURS. SEE
UPDATED SHORT TERM DISCUSSION FOR FURTHER INFORMATION ON EXPECTED/
POSSIBLE EVOLUTION OF THUNDERSTORMS. IF THUNDERSTORMS DO MAKE IT
INTO THE TERMINALS TIMING WILL LIKELY BE AFTER 05Z-06Z WITH A PERIOD
OF IFR CONDITIONS WITH GUSTY WINDS AND +RA POSSIBLE. GIVEN
UNCERTAINTIES MAINTAINED VFR CONDITIONS FOR NOW AND WILL RE-ASSESS
AND AMEND TAFS LATER THIS EVENING AS THUNDERSTORM EVOLUTION BECOMES
CLEARER. AFTER THUNDERSTORM CHANCES TONIGHT LOOKS LIKE A QUIETER
WEATHER DAY FRIDAY WITH VFR CONDITIONS AND NORTHWEST WINDS USHERING
IN SLIGHTLY DRIER AIRMASS.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...FLASH FLOOD WATCH ROUGHLY NORTH/EAST OF A NEVADA TO HERMITAGE
     TO MARSHFIELD TO EMINENCE LINE UNTIL 12Z.
KS...FLASH FLOOD WATCH BOURBON COUNTY UNTIL 12Z.

WFO SGF
Hazardous weather outlook, Jul 13, 8:00 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT THU JUL 13 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
800 PM CDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS THUNDERSTORMS...ISOLATED STORMS MAY PRODUCE:
    TORRENTIAL RAINFALL WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.
    LOCALLY DAMAGING WINDS OVER 60 MPH.
    AND FREQUENT CLOUD TO GROUND LIGHTNING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS COULD BEGIN TO AFFECT FAR NORTHERN PORTIONS OF THE
  OUTLOOK AREA AFTER 10 PM...WITH THE THUNDERSTORM THREAT SPREADING
  SOUTHEASTWARD INTO THE OUTLOOK AREA OVERNIGHT. THE THREAT OF
  THUNDERSTORMS...INCLUDING THE POTENTIAL FOR ISOLATED SEVERE
  THUNDERSTORMS...IS GREATEST NORTHEAST OF A WARSAW TO EMINENCE
  LINE.

  DISCUSSION:

  THUNDERSTORMS OVER NORTHERN PORTIONS OF MISSOURI WILL SPREAD
  EASTWARD AND SOUTHEASTWARD AND COULD BEGIN TO AFFECT NORTHERN AND
  NORTHEASTERN PORTIONS OF THE OUTLOOK AREA LATE THIS EVENING INTO
  THE OVERNIGHT HOURS. WHILE AN ISOLATED SEVERE THUNDERSTORM CANNOT
  BE RULED OUT...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. DUE
  TO THE VERY MOIST AIRMASS IN PLACE SOME OF THE THUNDERSTORMS COULD
  PRODUCE TORRENTIAL DOWNPOURS OF ONE TO TWO INCHES IN AN HOUR OR
  LESS WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS MAY LINGER INTO THE EARLY MORNING HOURS
  FRIDAY...HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

  HEAT INDICES AT OR ABOVE 100 DEGREES ARE ANTICIPATED THIS WEEKEND
  AND INTO NEXT WEEK FROM SOUTHEAST KANSAS AND FAR WESTERN MISSOURI
  NORTHEASTWARD INTO THE LAKE OF THE OZARKS REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, Jul 14, 12:36 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT FRI JUL 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     NON-TSTM WND DMG DIXON                   37.99N 92.09W
07/14/2006                   PULASKI            MO   PUBLIC

            AN OUTFLOW BOUNDARY MOVED THROUGH THE AREA CAUSING BRIEF
            GUSTY WINDS THAT DOWNED A TREE AT 5TH AND WALNUT STREET.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:16 PM CDTFlash Flood WatchSGFBourbon10 hr
Jul 13, 11:46 PM CDTFlash Flood WarningSGFMorgan6 hr
Jul 14, 2:51 AM CDTSevere Thunderstorm WarningSGFNewton54 min
Jul 14, 3:04 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald71 min

Nearby

Flash Flood Warnings in Kansas, 2006Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.